# SDR SIMA20210326003

- Difficulty date: March 26, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,140 hours, 33,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VERY DIFFICULT TO OPEN FA NEEDED MULTIPLE ATTEMPTS.-C/A-LUBRICATED THE MAIN DOOR ROLLER DOOR OPEN AND CLOSED OK AFTER REF. AMM 52-10-01
